Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rachuk

Member
  • Content Count

    40
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rachuk

  • Rank
    Junior Member

Profile Information

  • Location
    uk
  • Interests
    shopping, pubbing, clubbin, meeting new people

Recent Profile Visitors

1379 profile views
  1. Thanks, u did start using it every night. Thanks for your advise I will start using again in a few days without moisturiser and see how things are... I had same reaction to duac too, so I think it's the bp (
  2. Thanks moon, Maybe it is the moisturiser, was a shame as really seemed it was working but my face is so painful and stings whenever I wash it or anything ( Ill leave it a few days and re apply without the moisturiser... Does the irritation calm with time or is this is what it will be like all the time whilst in epiduo?
  3. I'm wondering if anyone can help as I can't get a appointment with my doctor! I have been on epiduo for a week now and applying moisturiser over it... First two nights were fine... I actually thought wow I've finally found something that works!! After two nights my skin has got really dry irritated and sore.. I can't even smile... Feels so stiff! It's all scabby and sore ( Should I carry on using it? I would include a pic bit not sure how to do it Thanks
  4. Thanks for all your replies....Accutane worked great for me the first time...but I more worried this time as I am older, and can remember the bad excema I got when using it...but anything for me I suppose is better than these cysts which itch really bad sometimes!! They are in like a circle....so strange...had one large cyst the other night which was itchy...then 3 more smaller ones appeared in a circle...always the same places at the same time on the left cheek!
  5. Hmmmm it is very strange...glad 2 know I am not the only 1! My chin sometimes breaks out 2...but left cheek is a nightmare...thing is it looks so weird! My right cheek is absolutally clear!! I started back on benzoyl peroxide a week and a half ago, but has made no difference at all! Thanks 4 the replies
  6. Pls I really hope someone can help!! I am nearly 27 and still battling with cystic acne...I feel so depressed about it and have no self esteem anymore. My battles began at 17...I tried every antibiotic...cream...potion etc so derm put me on accutane which cleared me for 4 yrs...however since 21 the spots have slowly started to come back. My situation at the moment is that just the left side of my face is suffering from cysts ( This side of my face is becomming more and more scared which to
  7. can anyone tell me why most acne washes have sodium chloride in them? I have heard sodium chloride makes acne a hell of a lot worse...so why are they adding it to their formulation!! Can anyone recommend a good wash which is kind to my skin... Thanks
  8. I hope someone can help me, as I have been suffering with spots..papules etc since the age of 16...I'm nearly 26 now...so 10 years of hell....and treatments not working. I tried Roaccutane at 18...which cleared me for 4 years...BCP which made me worse and numerous other treatments which failed. But what I am thinking is...is this actually rosacea? I am fair skinned, and have some visible blood vessels on my face...and yesterday my nose became very very bumpy all over like acne spots...then last
  9. Well since reading about the dangers of BP on here, I have stopped using BP, and my face has gone mad! (. I am 25, and have also read articles claiming that it causes premature skin aging, so that also made me stop, as at 25 I have to be preparing for ageing skin. I really wanna start using the BP again, but wary of the skin cancer and aging claims!! Please advise!!
  10. Hey...well....I'm 25 and still suffer from acne, but at the same time am starting to find fine lines on my forehead...so think its about time I used a anti-wrinkle cream!! I'm currently using Olay Regenerist day cream which has been fine, but the night replenishing cream seems to break me out!! Can anyone advise on a good one which does not break me out?? Thanks
  11. Hello everyone. I have been using BP 5% for about 4 months, without irritation. Maybe only slight dryness if I forgot to moisturise. Then after 4 months, my skin just went red and oh my.....SO ITCHY....I develped excema patches all over my face. I stopped using it, and my skin calmed down. Anyway, as I was not using it, the acne came back, so I applied some last night for the first time in about a month, and I woke up this morning with red patches on my face. Shall I keep at it or just dump it
  12. Hey..... MD Formulations do glycolic acid products. I used to use the skin perfection gel and cleanser. It worked well for me for about 6 months, then just stopped! Good luck to you though, I was probably one of the unlucky ones. I am in the UK, but I brought mine from www.hqhair.com. I know you are not keen on shopping on-line, but I beleive it really is cheaper. If not I have got some off beauticians before
  13. Hello...I'm wondering whether anyone can offer some advise ! I am 25 and have been suffering from acne from the age of 17....been on accutane at 18 yrs of age...clear for 4 years then the acne came back at 22. I have tried every antibiotic, and most topicals. I have since been on duac gel which cleared me well, but then my doctor stopped the treatment, so I just started on quinoderm cream (BP). I was using this fine for about 2 months with ok'ish results, but had to stop taking it 2 days ago a
  14. I am going to be starting BP tonight after orders from my doctor to stop the DUAC gel and to just now apply BP every nights. However....I have read on here before that sodium lauryl sulphate blocks pores, and hence this is one of the ingredients I am getting a bit worried!! Is this ingredient ok....seen as though it is in BP ?? Thanks
  15. I'm glad I read your post before I purchased my dermacologica (sp??) products! Maybe you had an allergic reaction to one of the ingredients in the products you were using, as they are all natural. I read somewhere that all dermacoligica products are acne friendly and non comedgenic so I reckon its some kind of reaction. Regarding the cream, I think you should go back to your GP as that sounds like an allergic reaction too. Sorry I could not be any more help
×